Violent Parasomnia Associated With a Selective Serotonin Reputake Inhibitor: A Case Report
J Clin Psychiatry 2008;69(12):1982-1983 [letter]
© Copyright 2015 Physicians Postgraduate Press, Inc.
Purchase This PDF for $40.00
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP online-only ($86) or print + online ($156 individual).
With your subscription, receive a free PDF collection of the NCDEU Festschrift articles. Hurry! This offer ends December 31, 2011.
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Click here to login.
Did you forget your password?
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send email
Because this piece has no abstract, we have provided for your benefit the first 3 sentences of the full text.
Sir: We describe a case of parasomnia associated with
the use of sertraline. Parasomnias are abnormal behavioral,
autonomic nervous system, or experiential events that occur
during the sleep period. Various predisposing, priming, and
precipitating factors can be involved with parasomnias; antidepressant
medications have been associated with the emergence